The Cauchy problem for ut= u+| u|q

Gilding, BH and Guedda, M. and Kersner, R. (2003) The Cauchy problem for ut= u+| u|q. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 284 (2). pp. 733-735.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11

Update Item Update Item